# SDR JR2R20240620542

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N87345
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000582
- Aircraft time: 16,740 hours, 10,066 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Location: Fr 82 S25r
- Part time: 16,740 hours, 10,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE IN AFT CARGO CORRODED AT FR82 STGR 25R. REPLACED.
